# SDR ASAA2025082460418

- Difficulty date: August 24, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 14,478 hours, 4,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Damaged
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT LENS DAMAGE AT R2 DOOR AFT G4 TRASH COMPARTMENT. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT LIGHT SSY AT R2 DOOR AFT G4 TRASH COMPARTMENT. OPS CHECKS GOOD IAW B737 AMM 33-51-01-960-802. SRXR430X.
